A short proof of the odd-girth theorem
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-5607813.
Date of creation: 2012
Date of revision:
Publication status: Published in The Electronic Journal of Combinatorics (2012) v.19, p.12-16
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
This paper has been announced in the following NEP Reports:
- NEP-ALL-2012-09-03 (All new papers)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Dam, E.R. van & Haemers, W.H., 2010.
"An Odd Characterization of the Generalized Odd Graphs,"
2010-47, Tilburg University, Center for Economic Research.
- Dam, E.R. van & Haemers, W.H., 2011. "An odd characterization of the generalized odd graphs," Open Access publications from Tilburg University urn:nbn:nl:ui:12-4578529, Tilburg University.
- Dam, E.R. van, 2008. "The spectral excess theorem for distance-regular graphs: A global (over)view," Open Access publications from Tilburg University urn:nbn:nl:ui:12-3130606, Tilburg University.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.